# SDR CALA2013092791511

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,071 hours, 24,664 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EQUIPMENT VENT FAN MOTOR SEIZED IN AFT CARGO BIN.  LT AFT EQUIPMENT VENT FAN R & R IAW AMM 21-26-01. IAW LOG PAGE 9620033.
